# SDR FXGA201903081923

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Aircraft time: 62,240 hours
- Engine: Pwa JT8D17
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HORIZONTAL STABILIZER UPPER TRAILING EDGE BEAM.  TO REPAIR A CORRODED HORIZONTAL STABILIZER TRAILING EDGE BEAM.  CUT DAMAGED BEAM AT STA 82.5 AND SPLICE IN NEW OUTBOARD SECTION PER SRM 55-10-6 FIGURE 1 HORIZONTAL STABILIZER T.E. BEAM REPAIR.
